Ask a doctor

I had filler on my right temple down to my right cheek and is made my face look so distorted is there way to dissolve this?

Doctor Answers (3)

Filler in Temple area

+1
I much prefer Sculptra to Restylane for the temple area.  The temples are an area of hollow in the face that is often ignored and easily rejuvenated.  Since you did not mention what type of injection you had it is difficult to suggest a solution.  If you had a hyaluronic acid filler then your treating dermatologist can dissolve it with Vitrase.  It is so important to find a board certified dermatologist for the best cosmetic result.


New York Dermatologist
5.0 out of 5 stars 33 reviews

Filler for the temple

+1
You do not mention which filler was used and how long ago.  You should return to your doctor for assessment.  If the cause of the distortion is too much of a hyaluronic acid filler, It can be dissolved.

Martie Gidon, MD, FRCPC
Toronto Dermatologist
5.0 out of 5 stars 16 reviews

Facial distortion after filler

+1
  1. Yes, if hyaluronic acid filler was used - e.g. Juvederm, Perlane, Restylane.
  2. No if Radiesse or Scuptra were used,
  3. No, if an illegal substance, e.g. liquid Silicone was used.  

Elizabeth Morgan, MD, PhD
Atlanta Plastic Surgeon
4.5 out of 5 stars 23 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.